# SDR FDEA201704051373

- Difficulty date: April 5, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N5002137
- Part serial: 000158
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON, STRUT TO DIAGONAL BRACE ATTACH FITTING CRACKED.  REPAIRED  IAW  EA  F-5450-T0332426.
